| Model Number |
20 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device would not complete the boot up process.There was no patient use reported with the event.
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's pcb assembly to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Physio-control further evaluated the removed pcb assembly and determined that the cause of the reported issue was due to shorted capacitor, u61.
Event or Problem Description